RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1985, Volume 65, Number 3, Pages 379–390 (Mi tmf5145)  

This article is cited in 4 scientific papers (total in 4 papers)

Scattering theory in a system with confinement

B. O. Kerbikov


Abstract: The problem of potential scattering in a system containing a channel with confinement is investigated. The $S$ matrix corresponding to scattering by $N$ levels in a channel with confinement is obtained. The influence of the channel with confinement on the resonances and Coulomb levels in the scattering channel is considered.

Full text: PDF file (1197 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1985, 65:3, 1225–1233

Bibliographic databases:

Received: 11.12.1984

Citation: B. O. Kerbikov, “Scattering theory in a system with confinement”, TMF, 65:3 (1985), 379–390; Theoret. and Math. Phys., 65:3 (1985), 1225–1233

Citation in format AMSBIB
\Bibitem{Ker85}
\by B.~O.~Kerbikov
\paper Scattering theory in a~system with confinement
\jour TMF
\yr 1985
\vol 65
\issue 3
\pages 379--390
\mathnet{http://mi.mathnet.ru/tmf5145}
\transl
\jour Theoret. and Math. Phys.
\yr 1985
\vol 65
\issue 3
\pages 1225--1233
\crossref{https://doi.org/10.1007/BF01036131}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985D277400006}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5145
  • http://mi.mathnet.ru/eng/tmf/v65/i3/p379

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Kuperin, K. A. Makarov, Yu. B. Melnikov, “Coulomb two-body problem with internal structure”, Theoret. and Math. Phys., 74:1 (1988), 73–79  mathnet  crossref  isi
    2. Yu. A. Kuperin, K. A. Makarov, S. P. Merkur'ev, A. K. Motovilov, B. S. Pavlov, “Quantum few-body problem with internal structure. I. Two-body problem”, Theoret. and Math. Phys., 75:3 (1988), 630–639  mathnet  crossref  mathscinet  isi
    3. A. K. Motovilov, “Algebraic version of extension theory for a quantum system with internal structure”, Theoret. and Math. Phys., 97:2 (1993), 1217–1228  mathnet  crossref  mathscinet  zmath  isi
    4. A. A. Arsen'ev, “Mathematical Model of Resonances and Tunneling in a System with a Bound State”, Theoret. and Math. Phys., 136:3 (2003), 1336–1345  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:218
    Full text:72
    References:44
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019